CSN Login
Members Online: 21

Slight anal bleeding.

lp1964's picture
lp1964
Posts: 852
Joined: Jun 2013

The way most of us found out that we have cancer is that we had blood in our stool. So did I. However 2-3 weeks into the radiation and Xeloda it stopped and so did my pain. I finished radiation about a month ago and I am on my second Folfox. I still don't see blood in my stool, but when I wipe the tissue paper is light pink. Me and my doctors are waiting one more month before surgery. I ask my doctors next week, but is it possible that this pink tissue paper is due to the healing of radiation demage? Or chemo or my rectal cancer is getting active again?

My question is: did any of you have any anal bleeding during or after Chemo?

Thanks,

Laz

 

mp327's picture
mp327
Posts: 2875
Joined: Jan 2010

I am almost 5 years post-treatment and have had many occasions where I will bleed slightly.  After radiation, the skin is very friable and it only takes one bout of constipation and/or hard stool to cause bleeding.  You may have some radiation proctitis and one of the symptoms of that is rectal bleeding.  I think a large percentage of people who have had pelvic radiation can expect it now and then.  I know it's alarming, so just keep close watch and if it worsens, make sure to let your doctors know.  I'm sure, though, that it is just some radiation damage acting up.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network